# SDR IPXA2020102761716

- Difficulty date: October 5, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 79,596 hours, 14,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Truss Fitting
- Part number: AFA76056
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C RT UPPER TRUSS FITTING IS CRACKED AT STA 6-100 AND LONG 27 RT.  REMOVED, FABRICATED, AND REPLACED TRUSS FITTING, IAW DWG AFA7605 AND SRM 51-31-01.  (MINOR)
